Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes small bumps on lower back?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6302 Questions

default
Posted on Wed, 8 Jun 2016 in Skin Hair and Nails
Question: I would like to know why I have mosquito like bumps all over my mid to lower back that it's terribly they don't itch all the time then some start going away and then more come back
doctor
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
Acute urticaria

Detailed Answer:
Hello
Thanks for the query.
Probably you have developed acute urticaria.
It is an allergic reaction.
You might be allergic to any food or clothes which you are wearing.
Try to find out the causative agent.
You can take an antihistamine tablet and apply a mild steroid cream like cortisone.
This should give you immediate relief.
If possible upload a photograph of the involved area.
This will help me in giving a closer diagnosis.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Cortisone

doctor1 MD

Bad a misdiagnosis, many cortisone injections, then wound up with the rep who gave the surgeon the knee, gave him the wrong, DEFECTIVE, RECALLED...

doctor1 MD

i have been haveing pain in my right arm and hand and the veins on the top of my hand are bulging. the tip of my ponter finger is also numb and...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

Can a cortisone shot cause your blood pressure to go up and heart rate to increase my blood pressure is usually around 119/78 and heart rate rarely...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...